MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S REAGENT
Catalog Number 10446445
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.Is investigating the cause of the discordant high activated partial thromboplastin time (aptt), prothrombin time (pt), international normalized ratio (inr), and derived fibrinogen (der fib) patient results on one (1) patient sample that were generated on a sysmex cs-5100 analyzer (sn (b)(4)).Mdr 9610806-2018-00013 was filed for the same event.
 
Event or Problem Description
Discordant high activated partial thromboplastin time (aptt), prothrombin time (pt), international normalized ratio (inr), and derived fibrinogen (der fib) patient results on one (1) patient sample were generated on a sysmex cs-5100 analyzer (sn (b)(4)).These results were not reported to the physician as they did not meet the clinical history of the patient.The same patient sample was repeated on a different sysmex cs-5100 (sn (b)(4)) and lower aptt, pt, inr, and der fib patient results were generated.These results were reported to the physician.All results were run on the same day ((b)(6) 2017) on the same patient sample.The pt /inr /der fib patient results (initial and repeat) were generated using thromborel s reagent and aptt patient results (initial and repeat) were generated using the dade actin fs activated partial thromboplastin time (ptt) reagent.There are no reports of patient intervention or adverse health consequences due to the discordant high aptt, pt, inr, and der fib patient results.
 
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.Filed the initial mdr 9610806-2018-00014 on 19-jan-2018.24-jan-2018 additional information: siemens healthcare diagnostics reviewed information provided by the customer regarding the discordant high activated partial thromboplastin time (aptt), prothrombin time (pt), international normalized ratio (inr), and derived fibrinogen (der fib) patient results on one (1) patient sample generated on a sysmex cs-5100 analyzer (sn (b)(4)) and could not identify an issue with instrument performance.The cause of the issue observed could be limited to a pre-analytical issue involving insufficient sample mixing.No product non-conformance could be identified.The instrument is performing within specifications.No further evaluation of this device is required.Method code, result code and conclusion code were updated to reflect the results of the investigation.Mdr 9610806-2018-00013_s1 was filed for the same event.

Brand Name
THROMBOREL S REAGENT
Common Device Name
THROMBOREL S REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil von behring strasse 76
marburg, 35041
GM  35041
MDR Report Key7207699
Report Number9610806-2018-00014
Device Sequence Number19093363
Product Code GJS
UDI-Device Identifier00842768011337
UDI-Public00842768011337
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K003870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2018
Device Catalogue Number10446445
Device Lot Number546971
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/26/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR